# SDR DXTA2024012310708

- Difficulty date: January 22, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N515QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0053
- Aircraft time: 7,073 hours, 4,719 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Main
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR MOVES ABOUT A 1/4 INCH AFTER MOVING THE HANDLE THEN STICKS. FORCE IS REQUIRED TO OPEN THE DOOR.  PERFORMED SEVERAL SATISFACTORY OPS CHECK OF THE MAIN DOOR. NO DISCREPANCIES TO NOTE AT THIS TIME. CE680A AMM 52-10-00. MCC ELECTS TO RTS THE A/C AT THIS MOMENT
